# SDR UALA2009042801224

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 44,068 hours, 5,349 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT LIGHT INOP AT ROW 15 CEILING.  RELAMPED EMERGENCY LIGHT, CHECKS OK.
